# SDR HEEA0012062

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lever Assy
- Part number: 204001757005
- Condition: Pitted
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY PITTED IN AREA.
